Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is diarrhea a side effect of vigamox?

Premium Questions

doctor1 MD

? Will there be any side effects of it.. like damage to kidney or liver ..? She already had diarrhea while she consumed it.. would L. Arginine aggravate diarrhea? Would there be any long term effects of it? And she ...

doctor1 MD

I have a normal bowel movement every morning. But after eating lunch I have another bowel movement, more loose! I do take Nexium . Could this be a cause? It is embarrassing to go out to lunch because I never can tell when it will hit me. Any...

doctor1 MD

Have had loose bowels ( diarrhea ) for about a week while at the same time battling Sciatic nerve ...,5,4,3,2,1 tablets). I have taken the first 6 yesterday. Woke up at 7 AM with diarrhea, two episodes then decided ...

doctor1 MD

Is diarea and twichtching a side effect of bupropion and is it better to at night ...

doctor1 MD

Father has had black diarrhoea 4 days after starting iron tablets for anaemia-is that a side effect or internal bleeding? ...

Public Forum Discussions

doctor1 MD

bad diarrhea. It is almost water-like. I did not have this before the gastroscopy. Is this just an unwanted side effect or could it be more serious?? ...

doctor1 MD

. Is this a side effect of the Naproxen? Should I stop taking it? Thank you ...

doctor1 MD

Hi My mother, 91, recently started zoloft 25mg daily for some difficulites with her Alzheimers. She has had some bouts of diarhhea where she hasn t made it to the bathroom. Would this be a side effect ...

doctor1 MD

How long does it take loperamide to work once diarrhoea has started? Can you use Loperamide as a preventive? My husband is on chemo and has been given this drug treatment of just in case side effect ...

doctor1 MD

Can corticosteroids cause diarrhea? And is the liver involved? A veterinarian said that this side effect in my dog (who was receiving corticosteroids) was due to a high dosage that affected the dog ...

doctor1 MD

Hi I m on clindamycin Hcl 300 mg evey 8 hours. I take with some food bu have diarrhea and indigestion for several hours after each dose along with itchy Bernie eyes are these all side effects ...

doctor1 MD

I have been on clarithromycin ER for nearly 12 mos. for MAC. I ve not had any side effects until ... and now it is diarrhea. Do I need to call my pulmologist or my primary dr.? ...

doctor1 MD

HAVE BEEN HAVE REALLY BAD DIARRHEA FOR MONTHS. FINALLY THOUGHT TO LOOK AT MY OTHER MEDICATION TO SEE IF THEIR SIDE EFFECTS COULD BE CAUSING. I TAKE INDERAL ER 60MG DAILY SINCE MARCH 2016. NOW ...

doctor1 MD

). I generally feel better but still have diarrhea which I think got worse while on antibiotics. Is that normal? Does being on antibiotics produce this kind of side effect? ...

doctor1 MD

weight. I seem to have a bout with diarrhea every evening and now my hemorrhoids are bleeding every time I have a bowl movement. Is this a normal side effect? ...

Mobile Questions and Answers

doctor1 MD

Diarrhea .............

doctor1 MD

Abdominalnpain, vomiting diarrhea. Headache fever.

doctor1 MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards